On skew derivations in semiprime rings

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)


We investigate the commutativity in a (semi-)prime ring R which admits skew derivations δ1, δ2 satisfying [δ1(x), δ2(y)] = [x, y] for all x, y in a nonzero right ideal of R. This result is a natural generalization of Bell and Daif's theorem on strong commutativity preserving derivations and a recent result by Ali and Huang.

Original languageEnglish
Pages (from-to)1561-1576
Number of pages16
JournalAlgebras and Representation Theory
Issue number6
Publication statusPublished - 2013 Dec 1

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On skew derivations in semiprime rings'. Together they form a unique fingerprint.

Cite this